# SDR CALA2024070800148

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N57286
- Make and model: Boeing 737-8
- Aircraft serial: 61854
- Aircraft time: 4,896 hours, 1,749 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 1L460010549BN
- Condition: Dented
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND FORWARD OF AF T LAV SERVICE PANEL,  AIRCRAFT WILL BE FERRIED.  MAINTENANCE REPAIRED DENT FWD OF AFT LAV SERVICE PANEL AT STA 827 IAW REO-G25108 STAGE 3 AND ECRA 5361-01121 AND RECEIVED FINAL REO-G25108 REV IR. REPAIR AT STA 827 S25L-S26L.  THIS IS A MAJOR REPAIR.
